MAUDE Adverse Event Report: BIOMERIEUEX, INC. VITEK® 2 AST-GN69 TEST KIT

BIOMERIEUEX, INC. VITEK® 2 AST-GN69 TEST KIT
Catalog Number 413400
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united states reported a false susceptible ampicillin/sulbactam result for an api survey strain (escherichia coli, esbl) in association with the vitek® 2 ast-gn69 test kit.The expected result was resistant.The customer did repeat the test and the result was the same (susceptible).A biomérieux internal investigation will be initiated.
 
Additional Manufacturer Narrative
The customer no longer has their api survey strain for this investigation.Submittal of the isolate is required in order to confirm a vitek 2 discrepancy compared to the reference method.Vitek 2 ast-gn69 lot# 5890677403 met final qc release criteria and passed qc performance testing.

Brand Name
VITEK® 2 AST-GN69 TEST KIT
Common Device Name
VITEK® 2 AST-GN69 TEST KIT
Manufacturer (Section D)
BIOMERIEUEX, INC.
595 anglum road
hazelwood MO 63042
MDR Report Key7818424
Report Number1950204-2018-00296
Device Sequence Number1517355
Product Code LON
UDI-Device Identifier03573026398460
UDI-Public03573026398460
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
N50510: S 97
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2019
Device Catalogue Number413400
Device Lot Number5890677403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2018
Supplement Date Received by Manufacturer10/30/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1